CureZone   Log On   Join
Re: Yeast infections after antibiotics
 
Jerome99 Views: 2,802
Published: 11 years ago
 
This is a reply to # 1,829,939

Re: Yeast infections after antibiotics


You said: "I do have metal fillings in my teeth; however, I can't imagine that they are the cause of my current problems. It doesn't seem logical that metal fillings would contribute to a stubborn vaginal and anal yeast infection as well as the oral thrush."


The logic is that the mercury that leaches from the fillings suppresses immune system function, which then results in more frequent and stubborn infections, of any sort, than in people with good immune systems. When your immune system is compromised, your body is fair game to any and every infection you can name--ESPECIALLY yeast. Combine that with Antibiotics , which are another major immune system saboteur, and a junk food diet, and that's how the rug was pulled out from many of us.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

1.031 sec, (1)